# SDR A6WA201240821

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N448
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,827 hours, 21,199 cycles
- System (JASC): 3400 · Navigation System
- Part: Compensator
- Part number: 6226174001
- Part serial: 144BY
- Condition: Failed
- Part time: 21,827 hours, 21,199 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMEROUS EFIS COMPUTER MONITOR MESSAGES, HEADING. FO'S SIDE OFF 20 DEGREES OR MORE TO PLUS SIDE. SWITCH TO DG, REALIGNED AND OFF 20 PLUS DEGREES AGAIN. STAYS MATCHED WHEN FO'S SIDE IN DG MODE. REMOVED AND REPLACED REMOTE COMPENSATOR UNIT.
